MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PRT W/BROVIAC; IMPLANTABLE PORT

BARD ACCESS SYSTEMS MRI L/P PRT W/BROVIAC; IMPLANTABLE PORT
Model Number 6603880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Swelling (2091); Injury (2348)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 04/2023).
 
Event or Problem Description
It was reported that approximately three months post port device implant, the port catheter allegedly ruptured with distal fragment migration to right cavities.It was further reported that the migrated catheter was retrieved via snare.It was further reported that another port device was implanted.Reportedly, the patient is resuming chemotherapy infusions.

Brand Name
MRI L/P PRT W/BROVIAC
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8898013
Report Number3006260740-2019-02411
Device Sequence Number1658545
Product Code LJT
UDI-Device Identifier00801741027413
UDI-Public(01)00801741027413
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K92450
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6603880
Device Catalogue Number6603880
Device Lot NumberRECZ2099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY, GLUCOSE INFUSION
Outcome Attributed to Adverse Event Required Intervention;